# SDR SWAA117922

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 40,830 hours, 23,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT AFT GALLEY EMERGENCY BATTERY FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PER MM.
